On the Alexander stratification in the deformation space of Galois characters

Research output: Contribution to journalArticlepeer-review

Abstract

Following the analogy between primes and knots, we give an arithmetic analogue of a theorem by E. Hironaka on the Alexander stratification in the character variety of a knot group.

Original languageEnglish
Pages (from-to)405-414
Number of pages10
JournalKyushu Journal of Mathematics
Volume60
Issue number2
DOIs
Publication statusPublished - May 10 2007

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the Alexander stratification in the deformation space of Galois characters'. Together they form a unique fingerprint.

Cite this